# SDR MWEA97226

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Door
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK IN AFT PRESS BLKHD PLUG DOOR.  MAINT REPAIRED IAW SRM 52-05 FIG 21.
